The spectral excess theorem for graphs with few eigenvalues whose distance-2 or distance-1-or-2 graph is strongly regular
PublisherTaylor & Francis
Rights accessOpen Access
European Commission's projectCONNECT - Combinatorics of Networks and Computation (EC-H2020-734922)
We study regular graphs whose distance-2 graph or distance-1-or-2 graph is strongly regular. We provide a characterization of such graphs G (among regular graphs with few distinct eigenvalues) in terms of the spectrum and the mean number of vertices at maximal distance d from every vertex, where d+ 1 is the number of different eigenvalues of G. This can be seen as another version of the so-called spectral excess theorem, which characterizes in a similar way those regular graphs that are distance-regular.
This is an Accepted Manuscript of an article published by Taylor & Francis Group in Linear and multilinear algebra on july 2018, available online at: http://www.tandfonline.com/10.1080/03081087.2018.1491944.
CitationDalfo, C., Fiol, M., Koolen, J. The spectral excess theorem for graphs with few eigenvalues whose distance-2 or distance-1-or-2 graph is strongly regular. "Linear and multilinear algebra", Juliol 2018, vol. 67, núm. 12, p. 2373-2381.